# SDR COEA2015021509913

- Difficulty date: February 15, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: S53979019208
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MAJOR REPAIR DISCREPANCY.  DORSAL FIN LE RIB AT FSS 2486 HAS LEVEL 2 CORROSION ON WEB & FLANGES.  REPAIR IAW SRAS DT S 1299 15 9089 DATED 3/18/15.
